MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY
Model Number 1506-60-008
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the components were removed today as they migrated into valgus.Doi: (b)(6) 2018.Dor: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: corrected h6 patient code: no code available (3191) from the initial medwatch to capture patient harm insufficient information.

Brand Name
ATUNE REV RP TIB BASE SZ 8 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10137736
Report Number1818910-2020-13557
Device Sequence Number3636921
Product Code NJL
UDI-Device Identifier10603295042921
UDI-Public10603295042921
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-60-008
Device Catalogue Number150660008
Device Lot Number8817976
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 6 CEM.; ATTUNE CRS RP INSRT SZ 6 10MM.; ATUN FEM SLV M/L 30MM FULL POR.; ATUN TIB SLV M/L 37MM FULL POR.; ATUNE PRESSFIT STR STEM18X60MM.; ATUNE REV RP TIB BASE SZ 8 CEM.; SMARTSET HV BONE CEMENT 40G.; ATTUNE CRS FEMORAL LT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 10MM; ATUN FEM SLV M/L 30MM FULL POR; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM18X60MM; ATUNE REV RP TIB BASE SZ 8 CEM; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight159